# SDR ABXA050135

- Difficulty date: May 13, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 48,410 hours, 65,296 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 9957570504
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION (BULGING SKIN) EVIDENT ON BOTTOM SKIN OF RIGHT AILERON.  REPAIRED AREA IAW DC-9 SRM.
